Asymptotic solution of the mathematical model of nonlinear oscillations of absolutely elastic inextensible weightless string

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The mathematical model of nonlinear oscillations of weightless string is analyzed. To find an asymptotic solution of the problem, uniformly valid in a long interval of time, an averaged system of integral differential equations has been constructed. A method for constructing special approximations of its solutions is proposed.

Original languageEnglish
Pages (from-to)307-323
Number of pages17
JournalNonlinear Analysis: Modelling and Control
Volume15
Issue number3
Publication statusPublished - Sep 2010

    Fingerprint

Keywords

  • Approximations
  • Averaging
  • Nonlinear waves
  • Perturbation methods
  • Resonance

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this